# SDR A6WA200940430

- Difficulty date: July 17, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 21,074 hours, 18,812 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD AFT SIDE LT AND RT MIDDLE ANGLES CRACKED FS 621.00 REAR PRESSURE BULKHEAD AFT SIDE LT AND RT MIDDLE ANGLES REPAIRED IAW REO 601R-53-61-100, REV A AND REO 601R-53-61-422.  (K)
